Alert archive / Virginia / Tornado Warnings in 2019
Tornado Warning 29, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at Apr 19, 2019, 4:48 PM EDT for Halifax County, Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 4:48 PM EDT (20:48 UTC)
- Expired
- Apr 19, 2019, 5:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Halifax County, VA
The radar
The Raleigh/Durham radar (KRAX), 112 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:31 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
902
WFUS51 KRNK 192048
TORRNK
VAC083-192115-
/O.NEW.KRNK.TO.W.0029.190419T2048Z-190419T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
448 PM EDT Fri Apr 19 2019
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Southeastern Halifax County in south central Virginia...
* Until 515 PM EDT
* At 448 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Roxboro, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hitesburg...
Staunton River State Park...
Dryburg...
and Virgilina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3667 7863 3668 7864 3669 7868 3668 7870
3664 7871 3659 7871 3657 7873 3654 7873
3654 7887 3677 7872 3675 7868 3674 7869
3670 7866 3663 7855 3666 7860
TIME...MOT...LOC 2048Z 213DEG 40KT 3644 7887
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DS1 follow-up statement
594
WWUS51 KRNK 192102
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
502 PM EDT Fri Apr 19 2019
VAC083-192115-
/O.CON.KRNK.TO.W.0029.000000T0000Z-190419T2115Z/
Halifax VA-
502 PM EDT Fri Apr 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
SOUTHEASTERN HALIFAX COUNTY...
At 502 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Virgilina, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hitesburg...
Staunton River State Park...
Dryburg...
and Virgilina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3667 7863 3668 7864 3669 7868 3668 7870
3664 7871 3659 7871 3657 7873 3654 7873
3654 7887 3677 7872 3675 7868 3674 7869
3670 7866 3663 7855 3666 7860
TIME...MOT...LOC 2102Z 213DEG 38KT 3657 7877
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:38 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 19, 2:38 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 238 PM EDT Fri Apr 19 2019 .SYNOPSIS... A strong cold front will bring showers and thunderstorms through tonight. Upslope showers could linger west of the Blue Ridge for Saturday and early Sunday. High pressure will arrive by early next week to provide drier conditions. && .NEAR TERM /THROUGH SATURDAY/... As of 230 PM EDT Friday... A special 15Z sounding was conducted to gauge the severe weather threat, and the shear numbers have significantly increased since the previous 12Z sounding. The 0-1 km wind shear in this special RNK sounding reaches 55 kt, while the 0-6 km wind shear is up to 74 kt. This shear environment is extremely favorable for supercells capable of damaging winds, hail, and tornadoes. The sounding also reveals surface CAPE of about 700 J/kg, so there is still enough instability for these storms to fire despite the prevalent cloud cover overhead. Reports of significant structural damage have already been relayed to us south of Rocky Mount, Virginia. A tornado watch remains in effect for most of southwest VA and northwest NC until 5 PM EDT. Needless to say, everyone should remain alert through this evening as these showers and thunderstorms track northeastward. In addition, these thunderstorms will produce heavy rain that could lead to hydrological issues. While they are moving at speeds up to 50 kt, it will be repeated rounds of rain from prefrontal convection and the eventual line along the cold front along with the potential for training that may lead to localized flash flooding and urban/small stream flooding. Precipitable water values have climbed to 1.25 inches, but there is considerable moisture advection still ongoing from the Gulf of Mexico courtesy of deep southerly flow aloft. The hydro threat could linger further into tonight after the severe threats taper beyond sunset. It is too early to tell whether any river flooding threats will materialize, but this facet will be closely monitored. The culprit responsible for the previously mentioned multitude of weather hazards is a strong cold front approaching the Mid Atlantic. A closed upper level low in association with this cold front is in the process of tilting negatively. After the frontal passage projected to be around midnight tonight, notably cooler air should arrive. Plentiful low clouds should shut down the low-level instability, but lingering showers may continue throughout the day along and west of the Blue Ridge. High temperatures by Saturday afternoon may not escape the 40s in the higher elevations. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 230 PM EDT Friday... By Saturday night, the closed upper level low will slowly track overhead. With 850 mb temperatures falling below freezing overnight, lingering rain showers in the highest elevations west of the Blue Ridge could change over to light snow showers. Any precipitation should dissipate by Sunday as the upper level low heads toward the northeast. Low clouds could linger along and west of the Blue Ridge until later in the afternoon, but confidence is higher that drier conditions should ensue by Sunday night. High pressure will build over the Mid Atlantic to provide sunshine for Monday. The upper level pattern will be changing as well due to ridging aloft, so expect milder air to arrive for Monday and Monday night. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 230 PM EDT Thursday... Another cold front should cross over the Ohio River Valley by Tuesday, while its associated upper level trough swings through the New England states. The return flow of moisture along with diurnal heating could spark a slight chance of showers and thunderstorms in the mountains by the afternoon. It is worth noting that the ECMWF model is a little slower and drier for Tuesday, while the GFS indicates this slight chance. Wednesday appears to be more favorable for showers and thunderstorms as the cold front moves closer. The model solutions diverge notably by Thursday as the ECMWF becomes more progressive as it pushes the cold front offshore to bring high pressure by Friday, but the GFS stalls the frontal boundary to the north of the CWA during both days. Given that both models produce MOS high temperatures in the 60s and 70s for Thursday and Friday and the potential proximity of this boundary, there appears to be enough instability to advertise a general threat for afternoon showers and thunderstorms throughout this timeframe. Later model runs will hopefully paint more details to add confidence for this portion of the forecast. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 230 PM EDT Friday... The threat for numerous showers and thunderstorms this afternoon into early tonight has necessitated putting thunder in all TAF sites. Some of these storms could become severe and pose a significant threat to aviation with strong winds aloft, especially along and east of the Blue Ridge. MVFR/IFR conditions, heavy rain, and significant turbulence will likely accompany these storms as well. The convective threat should wane after 04Z as a strong cold front passes east of KLYH and KDAN. However, lingering showers and low clouds point to a high confidence of MVFR ceilings. It is possible that some ceilings may dip lower toward IFR, but a decent surface south wind overnight may prevent it from actually occurring. Conditions should slowly improve on Saturday morning, but it will be questionable if any of the TAF sites can leave the MVFR category. EXTENDED AVIATION DISCUSSION... A closed upper level low should move overhead during Saturday night, which will keep MVFR ceilings and lingering showers along and west of the Blue Ridge into Sunday morning. VFR conditions appear likely to return by Sunday evening. High pressure should bring good flying weather for Monday and most of Tuesday. However, the chance of afternoon showers and thunderstorms will increase by Wednesday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PW NEAR TERM...PW SHORT TERM...PW LONG TERM...PW AVIATION...PW
Hazardous weather outlook, Apr 19, 3:48 PM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Blacksburg VA 348 PM EDT Fri Apr 19 2019 NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-202000- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 348 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, localized flash flooding will be possible due to heavy rain from showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-202000- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 348 PM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms may produce damaging winds and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PW
In the hours before
Local storm report, Apr 19, 3:33 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
333 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM FLASH FLOOD 1 SE PULASKI 37.04N 80.79W
04/19/2019 PULASKI VA EMERGENCY MNGR
10 TO 15 ROADS CLOSED DUE TO FLOODING IN AND
AROUND THE TOWN OF PULASKI.
&&Local storm report, Apr 19, 4:21 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
421 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM FLASH FLOOD 4 WNW EDEN 36.53N 79.80W
04/19/2019 ROCKINGHAM NC 911 CALL CENTER
TREE DOWN FEW MILES SOUTH OF THE NC/VA
BORDER. TIME ESTIMATED BY RADAR.
&&Local storm report, Apr 19, 4:27 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
427 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 1 S JERICHO 36.26N 79.36W
04/19/2019 CASWELL NC 911 CALL CENTER
TREE DOWN ON KERRS CHAPEL ROAD.
&&Local storm report, Apr 19, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
432 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 4 WNW EDEN 36.53N 79.80W
04/19/2019 ROCKINGHAM NC 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
WNW EDEN. TREE DOWN FEW MILES SOUTH OF THE
NC/VA BORDER. TIME ESTIMATED BY RADAR.
&&Local storm report, Apr 19, 4:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
436 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FUNNEL CLOUD 1 SSE CHATHAM 36.81N 79.39W
04/19/2019 PITTSYLVANIA VA TRAINED SPOTTER
LOOKING NORTH ON US 29 NEAR CHATHAM.
&&Special weather statement, Apr 19, 4:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
442 PM EDT Fri Apr 19 2019
VAZ034-035-045-046-192145-
Amherst-Campbell-Bedford-Appomattox-
442 PM EDT Fri Apr 19 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT AMHERST, CAMPBELL,
BEDFORD, AND APPOMATTOX...
Until 545 PM EDT.
At 438 PM EDT, strong thunderstorms were clustered over the area
moving north at 50 mph. Heavy rain and wind in excess of 40 mph are
possible with this storm.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lynchburg...
Bedford...
Altavista...
Amherst...
and Appomattox.
This includes The following Locations Liberty University, The
National D-Day Memorial, and Lynchburg Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3706 7909 3707 7911 3709 7913 3707 7915
3738 7962 3757 7944 3764 7938 3766 7935
3771 7932 3781 7923 3779 7920 3781 7914
3778 7911 3778 7908 3772 7907 3770 7899
3755 7890 3754 7883 3755 7882 3749 7874
TIME...MOT...LOC 2041Z 200DEG 58KT 3732 7911
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:25 AM EDT | Special Weather Statement | RNK | Patrick | 35 min |
| Apr 19, 9:41 AM EDT | Tornado Warning | RNK | Patrick | 34 min |
| Apr 19, 10:03 AM EDT | Tornado Warning | RNK | Franklin, Henry | 27 min |
| Apr 19, 10:27 AM EDT | Tornado Warning | RNK | Franklin | 33 min |
| Apr 19, 10:53 AM EDT | Special Weather Statement | RNK | Patrick | 22 min |
| Apr 19, 10:59 AM EDT | Special Weather Statement | RNK | Bedford | 61 min |
| Apr 19, 11:03 AM EDT | Special Weather Statement | RNK | Halifax | 57 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | RNK | Floyd, Montgomery | 31 min |
| Apr 19, 11:22 AM EDT | Special Weather Statement | RNK | Grayson, Smyth | 38 min |
| Apr 19, 11:32 AM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth, Wythe | 28 min |
| Apr 19, 11:33 AM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 42 min |
| Apr 19, 11:43 AM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 47 min |
| Apr 19, 11:47 AM EDT | Tornado Warning | RNK | Appomattox, Buckingham, Campbell | 43 min |
| Apr 19, 11:57 AM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Buena Vista, City of Lexington | 21 min |
| Apr 19, 12:19 PM EDT | Special Weather Statement | RNK | Franklin, Henry, City of Martinsville | 56 min |
| Apr 19, 12:24 PM EDT | Special Weather Statement | RNK | Giles, Pulaski, City of Galax | 66 min |
| Apr 19, 12:49 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson | 42 min |
| Apr 19, 1:13 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 62 min |
| Apr 19, 1:14 PM EDT | Tornado Warning | RNK | Giles | 31 min |
| Apr 19, 1:39 PM EDT | Areal Flood Advisory | RNK | Carroll, Giles, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 1:55 PM EDT | Special Weather Statement | RNK | Grayson | 35 min |
| Apr 19, 1:56 PM EDT | Tornado Warning | RNK | Carroll | 34 min |
| Apr 19, 2:13 PM EDT | Flash Flood Warning | RNK | Grayson | 6 hr |
| Apr 19, 2:27 PM EDT | Flash Flood Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, City of Martinsville | 53 min |
| Apr 19, 2:47 PM EDT | Special Weather Statement | RNK | Bath | 43 min |
| Apr 19, 2:52 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 23 min |
| Apr 19, 2:57 PM EDT | Severe Thunderstorm Warning | RNK | Bath | 18 min |
| Apr 19, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 55 min |
| Apr 19, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 60 min |
| Apr 19, 3:46 PM EDT | Areal Flood Advisory | RNK | Carroll, Floyd, Franklin, Montgomery, Patrick, Pulaski and 4 more | 6 hr |
| Apr 19, 4:03 PM EDT | Tornado Warning | RNK | Pittsylvania | 27 min |
| Apr 19, 4:16 PM EDT | Tornado Warning | RNK | Halifax | 29 min |
| Apr 19, 4:28 PM EDT | Tornado Warning | RNK | Pittsylvania | 32 min |
| Apr 19, 4:31 PM EDT | Areal Flood Advisory | RNK | Amherst, Appomattox, Bedford, Campbell, Halifax, Pittsylvania and 1 more | 3 hr |
| Apr 19, 4:42 PM EDT | Special Weather Statement | RNK | Amherst, Campbell, City of Lynchburg | 63 min |
| Apr 19, 4:42 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 33 min |
| Apr 19, 4:43 PM EDT | Flash Flood Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 4 hr |
| Apr 19, 4:58 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski | 62 min |
| Apr 19, 5:04 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox | 26 min |
| Apr 19, 5:17 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 48 min |
| Apr 19, 5:20 PM EDT | Special Weather Statement | RNK | Charlotte | 10 min |
| Apr 19, 5:36 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Pulaski, Roanoke, City of Radford | 54 min |
| Apr 19, 5:38 PM EDT | Flash Flood Warning | RNK | Halifax | 3 hr |
| Apr 19, 5:39 PM EDT | Tornado Warning | RNK | Buckingham | 51 min |
| Apr 19, 5:46 PM EDT | Tornado Warning | RNK | Charlotte | 33 min |
| Apr 19, 5:52 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 38 min |
Nearby
Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.